# SDR DL73E981270

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 656620111
- Condition: Cracked
- Location: Apu Area
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WITH APU BLEED OPEN POWERING RIGHT PACK LEFT WING BODY OVERHEAT LIGHT ILLUMINATED APU BLEED PLACED OFF AFTER DELAY LIGHT WENT OUT LATER F/A NOTICED BURNING SMELL IN MID CABIN AREA.  FOUND APU BLEED LINE CRACKED JUST AFT OF APU BLEED VALVE.  REPLACED BLEED DUCT.
